Stability of motion of nonlinear systems with fuzzy characteristics of parameters

Authors

  • A. A. Martynyuk Ин-т механики НАН Украины, Киев
  • Yu. A. Martynyuk-Chernienko Ин-т механики НАН Украины, Киев

Abstract

We investigate the stability of a stationary solution of a fuzzy dynamical system by a generalized Lyapunov direct method.

Published

25.01.2012

Issue

Section

Research articles

How to Cite

Martynyuk, A. A., and Yu. A. Martynyuk-Chernienko. “Stability of Motion of Nonlinear Systems With Fuzzy Characteristics of Parameters”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 1, Jan. 2012, pp. 50-70, https://umj.imath.kiev.ua/index.php/umj/article/view/2555.